# SDR ALG2003F00073

- Difficulty date: March 15, 2003
- Submitted: October 6, 2003
- Operation: Air carrier
- Aircraft: N409AL
- Make and model: Bell 407
- Aircraft serial: 53494
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Firewall
- Part number: 206064902125
- Condition: Cracked
- Location: Fuselage
- Part time: 1,501 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DAILY.  FIREWALL HAD 1.5 INCH CRACK ON FIREWALL LT LWR CORNER OF COMBUSTION CAN DEPRESSION.  THICKER FIREWALL.
